# SDR 7C7A2025081600038

- Difficulty date: August 16, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 600
- Part time: 81,956 hours, 27,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING ACCESS PANEL 611KT FOUND DELAMINATED.
